Log in
Anxiety and Depression Support
23,967 members22,443 posts

Ribbon like and FREQUENT poops!

Hi I hate to bring up bowel movements again but it’s simething I battle everyday because of antidepressant medication. I recently switched from celexa to Pristiq because celexa gave me frequent and ribbon like bowel movements and the feeling of incomplete emptying (hence frequent bm’s). Now I’m on Pristiq and for the first few months I was constipated . I took Miralax and apple juice to deal with that. Now my BMs are like they were with the celexa and I cannot seem to empty everything! Is it time to switch meds yet again? Is my body not tolerating these medications (allergic reaction?). I tried not being on any meds and my BMs were fine but my anxiety was not which is why I went back on. Any advice? TYIA!

3 Replies
oldestnewest

Hi l know that a side effect of meds is constipation and it does make one feel anxious as if like me lm a bit bowel figured l try to eat dried apricots ,and porrage with bran anddrinking water ,the key to bowels ,and l swim but don't worry too much l take senokot max a natural remedy lm not sure if you have that where you live ? It's senna ,can u eat fruit if you restrict diet it will happen but drink water about a litre .the side effect of taking pills do out weight the mental help

1 like
Reply

Hi try dried apricots ,bananas ,and lots of water and wholemeal bread and fruit and licorice and if that needs a boost try a senna product not not not every day that too much it's a pusher success ,keep posting

1 like
Reply

I have been taking Florastor probiotics, it helps a lot but it's expensive

1 like
Reply

You may also like...